MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number NC5011R
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
While registered nurse (rn) was starting iv , rn put saline lock in place, drew back to ensure blood return and due to a hole in the tubing, blood spilled out.Rn reported identifying immediately and she had not flushed the line yet.

Brand Name
NEUSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
MDR Report Key16351032
Report Number16351032
Device Sequence Number6836648
Product Code FPA
UDI-Device Identifier15019517133202
UDI-Public(01)15019517133202
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/19/2023
Report Date (Section F) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNC5011R
Device Lot Number19238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA01/19/2023